Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 27, NWS La Crosse, WI

June 10, 20164 counties in Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 10, 2016, 5:54 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2016, 5:54 PM CDT (22:54 UTC)
Expired
Jun 10, 2016, 6:45 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, WI, La Crosse County, WI, Monroe County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 34 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:58 PM CDTHAIL 12 Ne Hegg, WI
Jun 10, 5:58 PM CDTHAIL 13 Nw Franklin, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

949 
WUUS53 KARX 102254
SVRARX
WIC053-063-081-121-102345-
/O.NEW.KARX.SV.W.0027.160610T2254Z-160610T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
554 PM CDT FRI JUN 10 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHEASTERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHEASTERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 645 PM CDT

* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH BEND...
  OR 15 MILES SOUTHEAST OF WHITEHALL...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH BEND AROUND 605 PM CDT. 
  CATARACT AROUND 625 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...ETTRICK...MELROSE...MINDORO AND IDUNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4416 9138 4432 9116 4400 9068 4399 9123
TIME...MOT...LOC 2254Z 313DEG 29KT 4416 9119 

HAIL...1.00IN
WIND...60MPH
 
$$

RIECK
3 follow-up statements
763 
WWUS53 KARX 102320
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
620 PM CDT FRI JUN 10 2016

WIC053-063-081-121-102345-
/O.CON.KARX.SV.W.0027.000000T0000Z-160610T2345Z/
MONROE WI-JACKSON WI-TREMPEALEAU WI-LA CROSSE WI-
620 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL MONROE...SOUTHWESTERN JACKSON...SOUTHEASTERN
TREMPEALEAU AND NORTHEASTERN LA CROSSE COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BANGOR...OR 9 MILES NORTHWEST OF SPARTA...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL MONROE...SOUTHWESTERN JACKSON...SOUTHEASTERN TREMPEALEAU AND
NORTHEASTERN LA CROSSE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS:
MINDORO...COUNCIL BAY...HIGHWAY 162 AND COUNTY T...STEVENSTOWN AND BURR
OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4411 9134 4418 9115 4400 9075 4399 9123
TIME...MOT...LOC 2320Z 313DEG 29KT 4401 9097 

HAIL...1.00IN
WIND...60MPH
 
$$

RIECK
223 
WWUS53 KARX 102332
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT FRI JUN 10 2016

WIC081-121-102341-
/O.CAN.KARX.SV.W.0027.000000T0000Z-160610T2345Z/
MONROE WI-TREMPEALEAU WI-
632 PM CDT FRI JUN 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MONROE AND
SOUTHEASTERN TREMPEALEAU COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED,
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4399 9123 4406 9128 4407 9127 4406 9125
      4405 9122 4408 9120 4409 9117 4408 9115
      4409 9115 4410 9110 4408 9097 4407 9097
      4407 9091 4400 9091
TIME...MOT...LOC 2331Z 313DEG 29KT 4394 9087 

$$

WIC053-063-102345-
/O.CON.KARX.SV.W.0027.000000T0000Z-160610T2345Z/
JACKSON WI-LA CROSSE WI-
632 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN JACKSON AND NORTHEASTERN LA CROSSE COUNTIES...

AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPARTA...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CAMP EHAWEE...MINDORO...HIGHWAY 162 AND COUNTY T...STEVENSTOWN...FOUR
CORNERS...BURR OAK AND CAMP DECORAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4399 9123 4406 9128 4407 9127 4406 9125
      4405 9122 4408 9120 4409 9117 4408 9115
      4409 9115 4410 9110 4408 9097 4407 9097
      4407 9091 4400 9091
TIME...MOT...LOC 2331Z 313DEG 29KT 4394 9087 

HAIL...1.00IN
WIND...60MPH
 
$$

RIECK
891 
WWUS53 KARX 102338
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
638 PM CDT FRI JUN 10 2016

WIC053-063-102348-
/O.EXP.KARX.SV.W.0027.000000T0000Z-160610T2345Z/
JACKSON WI-LA CROSSE WI-
638 PM CDT FRI JUN 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON AND
NORTHEASTERN LA CROSSE COUNTIES WILL EXPIRE AT 645 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4399 9123 4406 9128 4407 9127 4406 9125
      4405 9122 4408 9120 4409 9117 4408 9115
      4409 9115 4410 9110 4408 9097 4407 9097
      4407 9091 4400 9091
TIME...MOT...LOC 2336Z 313DEG 29KT 4394 9087 

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:02 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 10, 3:02 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
302 PM CDT FRI JUN 10 2016

.SHORT TERM...(This evening through Saturday Night)
Issued at 302 PM CDT Fri Jun 10 2016

Impactful forecast over the next 6-12 hours, and as such much time
spent on this period. Early afternoon analysis places a surface warm
front mixed northward into central and northern WI, with a cold
front sliding through central MN at 18Z, associated with a ridge
running upper wave cutting across northern MN. Convection has been
bubbling along that cold front for a few hours now but continues to
expand as it intercepts a growing pool of 2500-3500 J/KG MUCAPE and
weak capping in place across much of the Upper Miss Valley. Per
current trends and well clustered suggestions from the majority of
CAM guidance, still expect current convection to grow in intensity
the next few hours, with the strongest deep shear relegated to
northern WI into central MN where some supercellular characteristics
are likely for a time, especially in the vicinity of the surface
warm front which looks to be just north and east of our local area.

However, with modest 0-3km westerly shear vectors of 20-30 knots and
pretty decent DCAPE profiles up to 1500 J/KG, envision storm
organization into more linear segments, with Corfidi vector analysis
suggesting any larger complex turning southeastward with time.
Activity may become enhanced along the leading outflow edge into
southeast MN with new cell growth into the very unstable and
weakly capped environment, with some worry that heavy rain
potential will increase for a time along the southern edge of the
line with such high PWAT values up to 1.75 inches and weak storm
motion/continued moisture transport over the boundary. Overall,
really like the look of the current SPC enhanced risk with the
biggest wind threat along/north of I-94 where the initial
convective line will be more aligned with the 0-3 km shear
vectors.

Still anticipate activity weakening into late evening/early
overnight with veering of the low level jet, with focus shifting to
tomorrow afternoon into northeast IA and far southwest WI. Pending
the position of the frontal boundary, there is some chance for
afternoon redevelopment in another higher CAPE/weak capping axis
over the far southern CWA, though shear looks rather paltry. Could
perhaps see a wind threat with DCAPE profiles. Should be another day
with hot temps and higher heat index values pushing 100 across the
south, but notably less humid northern areas with a drier airmass
rolling in from the north.

.LONG TERM...(Sunday through Friday)
Issued at 302 PM CDT Fri Jun 10 2016

Not much time spent on the outer periods, but the basic idea remains
for broad upper ridging to remain in place across much of the
central CONUS into the early work week period, with that pattern
becoming increasingly blocked up by midweek with strong closed lows
over both the northwest and northeast states. Yet another weakish
upper wave working over the ridge axis later Sunday into Sunday
evening should spark additional showers and storms across western MN
in the vicinity of another cold front dropping through that area,
with some of that activity likely to propagate eastward with time
into Sunday night and perhaps early Monday. Lots of questions
regarding how organized that activity might end up being, but with
another pool of strong instability in place, some stronger storms
aren't impossible, especially with hints of slightly better low
level shear in place.

Otherwise, there are some hints in the guidance that later Monday
into Tuesday may end up being mainly dry with low level ridging and
some drier air nosing in from Ontario, though there are questions
about just how far south said drier air will end up. Beyond that,
still good agreement for a closed low to meander through the blocked
up flow across the central Plains and toward our area by late week
with additional chances for rainfall and perhaps some cooler
temperatures pending cloud trends.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1230 PM CDT FRI JUN 10 2016

Line of shra/ts slated to move across the region late this afternoon
through the mid to late evening hours. Strong to severe storm risk,
although greater across central MN/northern WI. For the taf sites,
expect heavy downpours, potential for hail, and enhanced winds
around any storm. Gusts upwards of 30 to 40kts not out of the
question. Cigs could stay vfr with the storms with mesomodels via
Bufkit soundings suggesting mostly 6-8 kft. Will go a bit lower than
that, but keep as vfr for now. Timing via the hrrr brings the line
in near 23z, sliding southeast by 03-04z or so. Looks reasonable.

With frontal boundary slipping south of the taf sites on
saturday...further shra/ts development possible from northern IA
into southern WI along this boundary sat afternoon/evening. Trends
keep the rain threat south of tafs and will keep forecast clear of
any shra/ts for saturday as a result.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION.....RIECK
Hazardous weather outlook, Jun 10, 11:58 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1158 AM CDT FRI JUN 10 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-111000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1158 AM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STORMS IS STILL ON TRACK TO SWEEP INTO NORTHWEST
WISCONSIN AND SOUTHEAST MINNESOTA BY 4 PM...MOVING QUICKLY EAST
SOUTHEAST EARLY IN THE EVENING.

THERE WILL BE A SEVERE RISK WITH THE STORMS...ESPECIALLY ALONG
AND NORTH OF I-94 IN WISCONSIN. DAMAGING STRAIGHT LINE WINDS ARE
THE MAIN THREAT...BUT LARGE HAIL AND HEAVY RAINS ARE ALSO
POSSIBLE.

AFTERNOON HEAT INDICES WILL TOP OUT FROM 90 TO 100 DEGREES. USE
CAUTION WITH EXTENDED OUTDOOR ACTIVITIES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE ACROSS MUCH OF THE AREA SATURDAY. A
FEW OF THE STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST
WISCONSIN COULD BE SEVERE IN THE AFTERNOON AND EVENING...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 90 TO 100 RANGE
ACROSS MUCH OF THE AREA SATURDAY AFTERNOON. USE CAUTION WITH
EXTENDED OUTDOOR ACTIVITIES.

THUNDERSTORM CHANCES CONTINUE FROM SUNDAY THROUGH THURSDAY. A FEW
STORMS LATER SUNDAY AFTERNOON AND EVENING COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 10 PM TODAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Jun 10, 5:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     OSSEO                   44.58N 91.22W
06/10/2016                   TREMPEALEAU        WI   911 CALL CENTER

            TREES DOWN JUST SOUTH OF TOWN

&&

SHEA
Local storm report, Jun 10, 5:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
06/10/2016  M51 MPH          OLMSTED            MN   AWOS

            AT ST MARYS HELIPAD

&&

SHEA
Local storm report, Jun 10, 5:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     1 S GREENWOOD           44.76N 90.60W
06/10/2016  E45 MPH          CLARK              WI   AMATEUR RADIO

&&

SHEA
Local storm report, Jun 10, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     WILLARD                 44.73N 90.72W
06/10/2016                   CLARK              WI   LAW ENFORCEMENT

            A FEW TREES BLOWN DOWN IN THE VICINITY OF
            WILLARD. TIME ESTIMATED FROM RADAR.

&&

LAWRENCE
Local storm report, Jun 10, 5:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
535 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       LAKE CITY               44.45N 92.28W
06/10/2016  M2.52 INCH       WABASHA            MN   TRAINED SPOTTER

&&

SHEA
Local storm report, Jun 10, 5:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     4 NE HATFIELD           44.46N 90.67W
06/10/2016                   CLARK              WI   AMATEUR RADIO

            TREES DOWN ALONG CAMPGROUND ROAD

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:04 PM CDTSevere Thunderstorm WarningARXBuffalo71 min
Jun 10, 4:49 PM CDTSevere Thunderstorm WarningARXTrempealeau41 min
Jun 10, 4:59 PM CDTSevere Thunderstorm WarningARXClark61 min
Jun 10, 5:07 PM CDTSevere Thunderstorm WarningARXClark, Jackson68 min
Jun 10, 6:48 PM CDTSpecial Weather StatementARXAdams, Crawford, Grant, Juneau, Monroe, Richland and 1 more117 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.